10% OFF plus FREE next day delivery over 40 | use code: L3HRWZJ

Allergy & Hayfever Relief Cetirizine - 6 Pack

Allergy & Hayfever Relief Cetirizine - 6 Pack Allergy & Hayfever Relief Cetirizine - 6 Pack

30 Tablets | x6 Pack 
Now £7.50
Was £14.19 You save £6.69
In Stock
Delivery information Product #0069530

Please note images are for illustration purposes and may differ from the product(s) you receive

These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as an active ingredient which can protect your body from allergy symptoms caused by hay fever, skin allergies, dust/mould allergies, or pet allergies. Multipack 30 Tablets x 6 Pack.

In this multipack you will receive Allergy & Hayfever Relief Cetirizine - 6 Pack 30 Tablets x 6 Pack

Allergy & Hayfever Relief Tablets Cetirizine 30 Days

These 30 Day Allergy & Hayfever Relief tablets can be used by adults and children (6 years and up) to prevent and treat allergic conditions such as hay fever and treat allergic reactions that affect the skin. These tablets are specially formulated to provide allergy relief and soothe sore, itchy eyes rashes and hives.

This can be used by adults and children above 6 years, making this an ideal hay fever medication or general antihistamine for the whole family.

How Does Allergy & Hayfever Relief Tablets Work?  

These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as active ingredients.

These hay fever tablets can help provide fast, much-needed relief from allergic reactions such as;

  • Rashes
  • Sneezing
  • Watery eyes
  • Running or blocked nose. 

 

How to take

30 Days Allergy and Hayfever Relief Cetirizine Tablets:

  • Adults and children over 6 years: The usual dose is one tablet once daily
  • Patients with liver or kidney problems: Swallow whole with a glass of water. Do not exceed the daily dose
  • These tablets are not intended for children under the age of 6 years

Do not take 30 Days Allergy and Hayfever Relief Cetirizine Tablets if:

  • You are hypersensitive (allergic) to cetirizine or any other antihistamine or any of the other ingredients of Cetirizine Tablets.
  • You are breast-feeding.

Take special care with Cetirizine Tablets if:

    • You have ever had liver or kidney problems. In this case please consult a pharmacist or your doctor, as your daily dose may need to be reduced.
    • Pregnancy: If you are pregnant or likely to become pregnant, ask your doctor or pharmacist for advice before taking any medicine.
    • Driving and using machines: These tablets might make you feel drowsy; if you are affected, do not drive or operate any tools or machines.

    Important information about some of the ingredients of Cetirizine Tablets:

    This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

    Alcohol should be avoided while taking these tablets since the effects of alcohol may be increased (e.g. increased drowsiness and lack of co-ordination).

    Please inform your doctor or pharmacist if you are taking or have recently taken any other medicines, even those not prescribed.

    Possible side affects of 30 Days Allergy & Hayfever Relief Cetirizine Tablets:

    Cetirizine is a second generation antihistamine, which means it does not cause drowsiness in the majority of people.

    Usually Cetirizine is well tolerated, however, occasionally some side effects might occur which are: drowsiness, headache, dizziness, agitation, dry mouth or gastrointestinal discomfort.

    If you notice any side effects not mentioned in this leaflet, stop taking the tablets and inform your doctor or pharmacist.

    Hayfever Relief Cetirizine Tablets

    Each Cetirizine 10mg Tablet contains 10 mg of the active ingredient cetirizine hydrochloride/Dyhydrochloride.

    Disclaimer

    The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

    5.00 stars

    Good Value

    Good value with long expiry date.

    0 out of 0 people found this useful. Yes No Report abuse
    5.00 stars

    super product

    cheap and very effective

    0 out of 0 people found this useful. Yes No Report abuse
     rated Allergy & Hayfever Relief Cetirizine - 6 Pack as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    5.00 stars

    does what it says on the box

    does what it says on the box

    0 out of 0 people found this useful. Yes No Report abuse
    5.00 stars

    Great deal

    Essential part of summer living in the countryside

    0 out of 0 people found this useful. Yes No Report abuse
     rated Allergy & Hayfever Relief Cetirizine - 6 Pack as:
    5.00 stars

    0 out of 0 people found this useful. Yes No Report abuse
    View more reviews

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply